... on 400 mg. Is it normal to have dizziness as in falling and running into walls, closing one eye to see things as in writing this, has anyone has this experience? I am also on other medications but this started after taking lamotrigine 400mg.
What you're feeling is perfectly normal. That was an awful big jump in dose to do at one time though. It should be titrated up slowly. Anytime you change a dose of a medication, you can have side effects. The longer you stay on it, the better you will feel unless it's too high a dose for you. Give it a couple weeks and if you still have problems, I would definitely tell your doctor.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2011 • 3 answers
Updated 25 Jul 2010 • 2 answers
Updated 3 Apr 2014 • 3 answers
Updated 12 Dec 2017 • 3 answers
Updated 22 Aug 2017 • 2 answers